Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: "Palindromes by Addition," Mathematics Magazine by Charles W. Trigg

Reviewed Work: "Palindromes by Addition," Mathematics Magazine by Charles W. Trigg
Review by: Philip Peak
The Mathematics Teacher
Vol. 60, No. 7 (NOVEMBER 1967), p. 756
Stable URL: http://www.jstor.org/stable/27957678
Page Count: 1
  • Read Online (Free)
  • Download ($15.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
756
    756